Comments
  • Michael H February 8, 2011 at 11:45 am

    Wow. I am so sorry such a tragedy like this has happened. Clonidine is a dangerous drug as well as Depakote. Working in the healthcare field I take care of people who wear clonidine transdermal patches for hypertension and take Depakote for seizures, Bi-Polar Disorder, or Dementia…. Yeah that's right dementia! I am glad the girl's brother and sister got money in their trust funds and the parents are in jail but its sad a death had to happen over somebody's negligence!!

  • Michael Woods April 20, 2013 at 4:22 am

    The psychiatrist should be in jail for as long as the parents. While they are criminals they also relied on her. She is complicit in the tragedy. And she is a doctor. Where is the ideal of "do no harm?" There is not a single scrap of scientific evidence saying that anyone can be diagnosed at 2 years of age with mental illness. There is no biological markers for any mental illness in adults, much less in children. The psychiatrist is a murderer who go off Scott free.

  • Gloria mc koy April 29, 2015 at 12:32 pm

    Looking for an attorney to handle a case about clonidine I was given massive doses of this drug and became addictive to it I still suffer vivid nighmares.

  • Leave a Reply

Share this Page

RSS Feed
Legal Help Now
Newsletter Signup

Find us on

Find us on FacebookFollow us on TwitterFind us on LinkedInFind us on Foursquare

Our Facebook Activity

Popular Categories

Totally Tortelicious
Pleading Ignorance
Asbestos News Roundup
Lawyers Giving Back